MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 3, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 3, 13MM
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 06/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: - holding pin headless 3" (4 pk) (cat# 201-46-10 / serial# (b)(6); - trapezoid tibial tray sz 3f/2t (cat# 204-04-32 / serial# (b)(6); - fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6); - fluted stem extension 40l x 14 mm (cat# 204-34-04 / serial# (b)(6); - cc femoral sz 3 (cat# 208-01-03 / serial# (b)(6); - cc distal fem augment sz 3, 5mm (cat# 208-05-03 / serial# (b)(6); - cc distal fem augment sz 3, 5mm (cat# 208-05-03 / serial# (b)(6); - cc stem ext adaptor 5 degree (cat# 208-09-05 / serial# (b)(6); - platelet rich plasma kit with spray tips (cat# 620-00-02 / serial# (b)(6).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately eleven years post initial tka, patient was revised due to pain and bad osteolysis.There was no issues removing components.Competitor's revision knee was implanted.The explants are not available for evaluation.No further information.
 
Additional Manufacturer Narrative
The revision reported was likely the result of prosthesis wear.Additional reasons for the reported revision may be inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
CC TIBIAL INSERT SZ 3, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key17201743
Report Number1038671-2023-01461
Device Sequence Number20518648
Product Code JWH
UDI-Device Identifier10885862054265
UDI-Public10885862054265
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2017
Device Model NumberCC TIBIAL INSERT SZ 3, 13MM
Device Catalogue Number208-23-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale